MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP REV GLEN BSPLT REAMER

ZIMMER BIOMET, INC. COMP REV GLEN BSPLT REAMER
Model Number N/A
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr's were filed in association with this reporting: 0001825034 - 2019 - 05468.Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.The physician still uses the device.
 
Event or Problem Description
It was reported the surgeon has inadvertently chipped off chunks of the patient glenoid while reaming due to the inability to clearly visualize the glenoid.The surgeon admittedly uses the reamer off-label.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.As per the complaint info, it was identified the root cause of the reported issue is attributed to user error due to incorrect usage of the device.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP REV GLEN BSPLT REAMER
Common Device Name
REAMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9416246
Report Number0001825034-2019-05457
Device Sequence Number2423953
Product Code HTO
UDI-Device Identifier00880304471191
UDI-Public00880304471191
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number405806
Device Lot Number405807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;